# SDR CALA2025112111377

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 113,220 hours, 26,617 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIA VALVE LIGHT WITH EICAS WHEN THRUST IS BELOW 30 N1 ON TAXI NORMAL INDICATION PER CONDITIONS DESCRIBED.  NO FURTHER ACTION NEEDED. IAW AMM 30-21-00.
